Announcement

Collapse
No announcement yet.

please please read please i need help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • please please read please i need help

    hello i am 14 i am a girl i have rosacea /maybe rhinopehyma on my nose. My nose is huge, swollen, red, painful, bumpy and flaky. i hate it. it has been like this since july 2017. i miss a lot of school and haven't gone into the sun since maybe august 2017. I am currently on accutane and have been for a month. my nose is more swollen than ever, although slightly less bumpy. i have been teased a lot. the accutane is just making everything worse, i think. has anyone had accutane be helpful for swelling and bumps on your nose? please tell me because i am at my wits end i really want to die and i can't stand looking like this. i am also using ivermectin metranidazole combo gel, has anyone had any success with this for nose? one of my friends dumped me because i can't go outside and she doesn't understand, and people who i don't even know are constantly telling me to drink water and wash my face. i also have bad acne and lots of pitted scarring, especially on my nose. i look like a demon please help. my nose is unrecognizable as a nose anymore and just looks like a mottled hunk of red bumpy flesh in the middle of my face. can someone please tell me this is going to be alright i just want to look semi normal. please respond i don't know what to do

  • #2
    I'm not a doctor but I've read a few posts here that said that accutane induced their rosacea. Was your nose okay before you started accutane? I say go to your dermatologist ASAP, have you done that already?

    Comment


    • #3
      Suggest you read treatment for phenotype 5.
      Brady Barrows
      Blog - Join the RRDi


      Comment


      • #4
        Originally posted by eIegantsquatIobster View Post
        I'm not a doctor but I've read a few posts here that said that accutane induced their rosacea. Was your nose okay before you started accutane? I say go to your dermatologist ASAP, have you done that already?
        no my nose was worse before accutane

        Comment


        • #5
          Originally posted by iforgotmyoldusername View Post
          no my nose was worse before accutane
          Do you flush and your nose turns red, or is the papules/pustules making your nose red? I would be careful taking accutane if your main problem is flushing.

          Comment

          Working...
          X